Singularités des variétés algébriques
Bulletin de la Société Mathématique de France, Tome 79 (1951), p. 121-129
@article{BSMF_1951__79__121_0,
     author = {Samuel, Pierre},
     title = {Singularit\'es des vari\'et\'es alg\'ebriques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {79},
     year = {1951},
     pages = {121-129},
     doi = {10.24033/bsmf.1421},
     zbl = {0044.35405},
     mrnumber = {14,683a},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1951__79__121_0}
}
Samuel, Pierre. Singularités des variétés algébriques. Bulletin de la Société Mathématique de France, Tome 79 (1951) pp. 121-129. doi : 10.24033/bsmf.1421. http://www.numdam.org/item/BSMF_1951__79__121_0/

[1] Chevalley, On the theory of local rings (Ann. Math., 44, 1943, p. 698-708). | MR 5,171d | Zbl 0060.06908

[2] Chevalley, Intersections of algebraic and algebroïd varieties (Trans. Am. Math. Soc., 57, 1945, p. 1-85). | MR 7,26c | Zbl 0063.00841

[3] Chevalley, Algebraic functions of one variable (Math. Surveys, n° 3, 1951).

[4] Cohen, On the structure and ideal theory of complete local rings (Trans. Am. Math. Soc., 59, 1946, p. 54-106). | MR 7,509h | Zbl 0060.07001

[5] Krull, Ideal theorie (Ergebnisse, vol. IV, 3, Berlin, 1935). | JFM 61.0113.01 | Zbl 0011.19702

[6] Zariski, The concept of a simple point ... (Trans. Am. Math. Soc., 62, 1947, p. 1-52). | MR 9,99j | Zbl 0031.26101

[7] Samuel, La notion de multiplicité ... (J. Math. pures et appl., 0, 1951, p. 000).